MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PACEMAKER

BOSTON SCIENTIFIC CORPORATION INGENIO?; IMPLANTABLE PACEMAKER
Model Number K172
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Cardiac Arrest (1762); Asystole (4442)
Date of Event 11/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this pacemaker was replaced due to normal battery depletion.During the procedure, when the pulse generator was removed from the implant pocket, the system with a right ventricular (rv) lead demonstrated pacing inhibition, loss of capture, noise, oversensing and mv oversensing.As a troubleshooting step, the rv lead was switched to a pacing system analyzer.The patient is pacemaker-dependent and experienced a brief episode of asystole and a cardiac arrest.Technical services confirmed that, for this patient, mv oversensing can be associated typically with high impedance scenarios, and in this case, noise was observed while the pulse generator was outside the implant pocket, suggesting a possible lead-to-header contact issue during manipulation.The device was explanted and successfully replaced, and no additional adverse patient effects were reported.The product has not been returned for analysis.The rv lead remains in service.
 
Event or Problem Description
It was reported that this pacemaker was replaced due to normal battery depletion.During the procedure, when the pulse generator was removed from the implant pocket, the system with a right ventricular (rv) lead demonstrated pacing inhibition, loss of capture, noise, oversensing and mv oversensing.As a troubleshooting step, the rv lead was switched to a pacing system analyzer.The patient is pacemaker-dependent and experienced a brief episode of asystole and a cardiac arrest.Technical services confirmed that, for this patient, mv oversensing can be associated typically with high impedance scenarios, and in this case, noise was observed while the pulse generator was outside the implant pocket, suggesting a possible lead-to-header contact issue during manipulation.The device was explanted and successfully replaced, and no additional adverse patient effects were reported.The product has not been returned for analysis.The rv lead remains in service.Additional information indicated that a lead leakage fault was recorded.This fault indicates that the pulse generator (pg) detected external energy on the device, when lead leakage is detected, the system triggers an interrupt that opens the pg lead switches, allowing the hardware to protect itself against potential damage from external sources, this is a normal protection mechanism and not due to any known malfunction.

Brand Name
INGENIO?
Common Device Name
IMPLANTABLE PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23597134
Report Number2124215-2025-84679
Device Sequence Number10380151
Product Code LWP
UDI-Device Identifier00802526516818
UDI-Public(01)00802526516818(17)161214
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2016
Device Model NumberK172
Device Catalogue NumberK172
Device Lot Number488764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/02/2025
Date Device Manufactured12/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale